Asymptotics and Approximations of Ruin Probabilities for Multivariate Risk Processes in a Markovian Environment
Author
Abstract
Suggested Citation
DOI: 10.1007/s11009-019-09742-4
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Davidson, James, 1994. "Stochastic Limit Theory: An Introduction for Econometricians," OUP Catalogue, Oxford University Press, number 9780198774037.
- Philippe Picard & Claude Lefèvre & Ibrahim Coulibaly, 2003. "Multirisks Model and Finite-Time Ruin Probabilities," Methodology and Computing in Applied Probability, Springer, vol. 5(3), pages 337-353, September.
- Jun Cai & David Landriault & Tianxiang Shi & Wei Wei, 2017. "Joint Insolvency Analysis of a Shared MAP Risk Process: A Capital Allocation Application," North American Actuarial Journal, Taylor & Francis Journals, vol. 21(2), pages 178-192, April.
- Avram, Florin & Palmowski, Zbigniew & Pistorius, Martijn, 2008. "A two-dimensional ruin problem on the positive quadrant," Insurance: Mathematics and Economics, Elsevier, vol. 42(1), pages 227-234, February.
- Xin Zhang, 2008. "On the Ruin Problem in a Markov-Modulated Risk Model," Methodology and Computing in Applied Probability, Springer, vol. 10(2), pages 225-238, June.
- Dickson, David C.M. & Qazvini, Marjan, 2018. "Ruin problems in Markov-modulated risk models," Annals of Actuarial Science, Cambridge University Press, vol. 12(1), pages 23-48, March.
- Yi Lu & Cary Tsai, 2007. "The Expected Discounted Penalty at Ruin for a Markov-Modulated Risk Process Perturbed by Diffusion," North American Actuarial Journal, Taylor & Francis Journals, vol. 11(2), pages 136-149.
- D. Anderson & J. Blom & M. Mandjes & H. Thorsdottir & K. Turck, 2016. "A Functional Central Limit Theorem for a Markov-Modulated Infinite-Server Queue," Methodology and Computing in Applied Probability, Springer, vol. 18(1), pages 153-168, March.
- Cai, Jun & Li, Haijun, 2007. "Dependence properties and bounds for ruin probabilities in multivariate compound risk models," Journal of Multivariate Analysis, Elsevier, vol. 98(4), pages 757-773, April.
- Mark B. Wise & Vineer Bhansali, 2008. "Correlated Random Walks and the Joint Survival Probability," Papers 0812.2000, arXiv.org.
- Marcos Escobar & Julio Hernandez, 2014. "A Note on the Distribution of Multivariate Brownian Extrema," International Journal of Stochastic Analysis, Hindawi, vol. 2014, pages 1-6, November.
- Gong, Lan & Badescu, Andrei L. & Cheung, Eric C.K., 2012. "Recursive methods for a multi-dimensional risk process with common shocks," Insurance: Mathematics and Economics, Elsevier, vol. 50(1), pages 109-120.
- Pang, Guodong & Zheng, Yi, 2017. "On the functional and local limit theorems for Markov modulated compound Poisson processes," Statistics & Probability Letters, Elsevier, vol. 129(C), pages 131-140.
- Cho-Jieh Chen & Harry Panjer, 2009. "A bridge from ruin theory to credit risk," Review of Quantitative Finance and Accounting, Springer, vol. 32(4), pages 373-403, May.
- Stéphane Loisel, 2007. "Time to ruin, insolvency penalties and dividends in a Markov-modulated multi-risk model with common shocks," Post-Print hal-00165776, HAL.
Citations
Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
Cited by:
- Albrecher, Hansjörg & Cheung, Eric C.K. & Liu, Haibo & Woo, Jae-Kyung, 2022. "A bivariate Laguerre expansions approach for joint ruin probabilities in a two-dimensional insurance risk process," Insurance: Mathematics and Economics, Elsevier, vol. 103(C), pages 96-118.
- Jingchao Li & Bihao Su & Zhenghong Wei & Ciyu Nie, 2022. "A Multinomial Approximation Approach for the Finite Time Survival Probability Under the Markov-modulated Risk Model," Methodology and Computing in Applied Probability, Springer, vol. 24(3), pages 2169-2194, September.
Most related items
These are the items that most often cite the same works as this one and are cited by the same works as this one.- Castañer, A. & Claramunt, M.M. & Lefèvre, C., 2013. "Survival probabilities in bivariate risk models, with application to reinsurance," Insurance: Mathematics and Economics, Elsevier, vol. 53(3), pages 632-642.
- Ivanovs, Jevgenijs & Boxma, Onno, 2015. "A bivariate risk model with mutual deficit coverage," Insurance: Mathematics and Economics, Elsevier, vol. 64(C), pages 126-134.
- Boxma, Onno & Frostig, Esther & Perry, David & Yosef, Rami, 2017. "A state dependent reinsurance model," Insurance: Mathematics and Economics, Elsevier, vol. 74(C), pages 170-181.
- Liu, Jingchen & Woo, Jae-Kyung, 2014. "Asymptotic analysis of risk quantities conditional on ruin for multidimensional heavy-tailed random walks," Insurance: Mathematics and Economics, Elsevier, vol. 55(C), pages 1-9.
- Albrecher, Hansjörg & Cheung, Eric C.K. & Liu, Haibo & Woo, Jae-Kyung, 2022. "A bivariate Laguerre expansions approach for joint ruin probabilities in a two-dimensional insurance risk process," Insurance: Mathematics and Economics, Elsevier, vol. 103(C), pages 96-118.
- Florin Avram & Romain Biard & Christophe Dutang & Stéphane Loisel & Landy Rabehasaina, 2014. "A survey of some recent results on Risk Theory," Post-Print hal-01616178, HAL.
- Ehyter Matías Martín-González & Antonio Murillo-Salas & Henry Pantí, 2022. "Gerber-Shiu Function for a Class of Markov-Modulated Lévy Risk Processes with Two-Sided Jumps," Methodology and Computing in Applied Probability, Springer, vol. 24(4), pages 2779-2800, December.
- Anita Behme & Philipp Lukas Strietzel, 2021. "A $$2~{\times }~2$$ 2 × 2 random switching model and its dual risk model," Queueing Systems: Theory and Applications, Springer, vol. 99(1), pages 27-64, October.
- G. A. Delsing & M. R. H. Mandjes & P. J. C. Spreij & E. M. M. Winands, 2018. "An optimization approach to adaptive multi-dimensional capital management," Papers 1812.08435, arXiv.org.
- Guusje Delsing & Michel Mandjes & Peter Spreij & Erik Winands, 2021. "On Capital Allocation for a Risk Measure Derived from Ruin Theory," Papers 2103.16264, arXiv.org.
- Badila, E.S. & Boxma, O.J. & Resing, J.A.C., 2015. "Two parallel insurance lines with simultaneous arrivals and risks correlated with inter-arrival times," Insurance: Mathematics and Economics, Elsevier, vol. 61(C), pages 48-61.
- Sen, Ankita & Selvaraju, N., 2023. "Diffusion approximation of an infinite-server queue under Markovian environment with rapid switching," Statistics & Probability Letters, Elsevier, vol. 195(C).
- Gong, Lan & Badescu, Andrei L. & Cheung, Eric C.K., 2012. "Recursive methods for a multi-dimensional risk process with common shocks," Insurance: Mathematics and Economics, Elsevier, vol. 50(1), pages 109-120.
- Jingchao Li & Bihao Su & Zhenghong Wei & Ciyu Nie, 2022. "A Multinomial Approximation Approach for the Finite Time Survival Probability Under the Markov-modulated Risk Model," Methodology and Computing in Applied Probability, Springer, vol. 24(3), pages 2169-2194, September.
- Delsing, G.A. & Mandjes, M.R.H. & Spreij, P.J.C. & Winands, E.M.M., 2019. "An optimization approach to adaptive multi-dimensional capital management," Insurance: Mathematics and Economics, Elsevier, vol. 84(C), pages 87-97.
- Xiaohu Li & Jintang Wu & Jinsen Zhuang, 2015. "Asymptotic Multivariate Finite-time Ruin Probability with Statistically Dependent Heavy-tailed Claims," Methodology and Computing in Applied Probability, Springer, vol. 17(2), pages 463-477, June.
- Pang, Guodong & Zheng, Yi, 2017. "On the functional and local limit theorems for Markov modulated compound Poisson processes," Statistics & Probability Letters, Elsevier, vol. 129(C), pages 131-140.
- Paulo M. D. C. Parente & Richard J. Smith, 2021.
"Quasi‐maximum likelihood and the kernel block bootstrap for nonlinear dynamic models,"
Journal of Time Series Analysis, Wiley Blackwell, vol. 42(4), pages 377-405, July.
- Paulo M.D.C. Parente & Richard J. Smith, 2018. "Quasi-Maximum Likelihood and the Kernel Block Bootstrap for Nonlinear Dynamic Models," Working Papers REM 2018/59, ISEG - Lisbon School of Economics and Management, REM, Universidade de Lisboa.
- Paulo Parente & Richard J. Smith, 2019. "Quasi-maximum likelihood and the kernel block bootstrap for nonlinear dynamic models," CeMMAP working papers CWP60/19, Centre for Microdata Methods and Practice, Institute for Fiscal Studies.
- Biqing Cai & Jiti Gao & Dag Tjøstheim, 2017.
"A New Class of Bivariate Threshold Cointegration Models,"
Journal of Business & Economic Statistics, Taylor & Francis Journals, vol. 35(2), pages 288-305, April.
- Biqing Cai & Jiti Gao & Dag Tjostheim, 2015. "A New Class of Bivariate Threshold Cointegration Models," Monash Econometrics and Business Statistics Working Papers 1/15, Monash University, Department of Econometrics and Business Statistics.
- Čížek, Pavel, 2008.
"General Trimmed Estimation: Robust Approach To Nonlinear And Limited Dependent Variable Models,"
Econometric Theory, Cambridge University Press, vol. 24(6), pages 1500-1529, December.
- Cizek, P., 2004. "General Trimmed Estimation : Robust Approach to Nonlinear and Limited Dependent Variable Models," Discussion Paper 2004-130, Tilburg University, Center for Economic Research.
- Cizek, P., 2004. "General Trimmed Estimation : Robust Approach to Nonlinear and Limited Dependent Variable Models," Other publications TiSEM 646b48cc-6bdc-4b93-bc20-7, Tilburg University, School of Economics and Management.
More about this item
Keywords
Ruin probability; Insurance risk; Markov processes; Approximations; Multi-dimensional risk process;All these keywords.
Statistics
Access and download statisticsCorrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:metcap:v:22:y:2020:i:3:d:10.1007_s11009-019-09742-4. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Sonal Shukla or Springer Nature Abstracting and Indexing (email available below). General contact details of provider: http://www.springer.com .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.